## O'Reilly Auto Parts 150 at Mid-Ohio July 8 & 9, 2022 6 July 2022 v3

NASCAR Camping Word Truck Series O'Reilly Auto Parts 150 ARCA Menards Series Dawn 150K USF Juniors

## Thursday July 7, 2022

6:45 am - 7:00 pm Mid-Ohio Registration - Registration Building Gate # 3

**12:00 pm - 12:45 pm USF Juniors** Test 3 1:00 pm - 5:00 pm Broadcasting Set-up

## Friday July 8, 2022

6:45 am - 7:00 pm Mid-Ohio Registration - Registration Building Gate # 3

7:00 am Morning Meeting at LEC camp site

7:45 am - 8:00 am Corner workers drive to corners

8:15 am - 8:45 am USF Juniors Practice 1

8:50 am - 9:25 pm Morning break (0:35)

9:35 am - 10:25 am NASCAR Camping Word Truck Series Practice 1

**10:45 am - 11:15 am USF Juniors** Qualifying (20 minutes max green) 11:15 am - 12:10 pm Lunch break (0:55)

**12:20 pm - 1:00 pm USF Juniors** Race 1 (20 laps / 40 min)

1:30 pm - 2:00 pm ARCA Menards Series Driver Rides / On-Track Orientation

2:00 pm - 3:00 pm ARCA Menards Series Final Practice / Qualifying

3:00 pm - 3:25 pm Afternoon break (0:25)

3:35 pm - 4:30 pm NASCAR Camping Word Truck Series Qualifying (2 @ 15 min., top 10 - 10 min.)

4:40 pm ARCA Menards Series Drivers Report to Vehicles (Grid Location)

4:45 pm ARCA Menards Series Driver Introduction (Driver by Car)

4:58 pm National Anthem

5.05 pm Command to Start Engines (pace laps at 5:06)

**5:12 pm - 6:15 pm** The Mid-Ohio ARCA 150K (42 Laps / 94.836 Miles / 152.624 Kilometers)

## Saturday July 9, 2022

6:45 am - 1:00 pm Mid-Ohio Registration - Registration Building Gate # 3

8:00 am Morning Meeting at LEC camp site

8:25 am - 8:45 am Corner workers drive to corners

**9:00 am - 9:40 am**9:45 am - 11:15 pm

USF Juniors Race 2 (20 laps / 40 min)

Morning break (1:30)

10:15 am - 10:45 am NXS Pace Vehicle Calibration

**11:30 am - 12:10 am USF Juniors** Race 3 (20 laps / 40 min)

12:10 pm – 1:15 pm Lunch break (1:05)

1:00 pm Driver Introductions & Clear Pit Road- (Anthem at 1:15) - (DSYE at 1:27)

**1:30 pm - 3:30 pm** NASCAR Camping Word Truck Series ((Stages 15 / 35 / 67 laps / 151.29 miles)

4:30 pm Approx NCWTS haulers exit